im writing to you because i need your help. i am a 26 yr old male,based in india. i used AAS in the recent past(until september 2012) and i think i have done some permanent damage to myself.
i used AAS in 2007-8 for bodybuilding contests and then stopped for 4 years. i had no problems then. only recently ,in 2012 i used testosterone enathate@ 500mg/week for 16 weeks along with arimidex@1mg ed . i followed it with pct with nolvadex40 40 20 and hcg5000 iu week 1-2 and 2000iu in week 3-4(i know now that this was stupid but it was the best advice i had access too. also,only a few years ago when i was bodybuilding, the use of hcg post cycle in these doses was the usual protocol) .thats when things started getting bad.
i even tried clomid for 4 weeks.50,50,25,25
since then,my testicles have shrunk. theyre nowhere close to peanut size like those of some men who suffer from hypogonadism but their volume is definitely not the same as before. my sex drive is definitely reduced, my erections nowhere as stiff as they used to be. all symptoms of low t levels. recently i got my blood work done. my lh,fsh levels along with my t levels all fall within the normal range. but i know something is not right.
the whole experience is very distressing and im afraid i may have ruined my life. im not married yet but i plan on it. i also want to father children. i doubt if ill be able to do any of these if this problem persists.
im really hoping that i can get some advice from tnation about my problem and i would really apreciate it.